# SDR DALA13021383133

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT  BETWEEN FR 66+5" TO 70 AND Y765.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472780.
